# SDR UIEA2019040503792

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,959 hours, 11,028 cycles
- System (JASC): 3443 · Doppler System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TERR SYS STATUS MSG ON ARRIVAL.( PERFORMED SYSTEM TEST PER B767 AMM 34-43-00. SYSTEM TEST NORMAL, NO STATUS MESSAGE ON EICAS.  )
